# SDR SWIA202053375

- Difficulty date: September 10, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILLS BETWEEN FS 1000-1047 HAS CORROSION.  C-CHECK RO 10/16/2020.  CORROSION ON LT FLOOR SILL BETWEEN FS 1000.00 & FS 1047.00 WAS FOUND TO BE OUT OF LIMITS AND WAS REPLACED WITH A NEW AFT CARGO DOOR FLOOR SILL P/N: MM670-35655-003.  RESTORED FINISH AND APPLIED CIC, REF CRJ700 SRM.  COMPLIED WITH SKYCARD STRUCTURAL MAJOR REPAIR (RII).
